×

Some topological properties of support points of convex sets. Proc. internat. Sympos. partial diff. Equ. Geometry normed lin. Spaces II. (English) Zbl 0252.46020


MSC:

46B03 Isomorphic theory (including renorming) of Banach spaces
46B10 Duality and reflexivity in normed linear and Banach spaces
Full Text: DOI

References:

[1] E. Bishop and R. R. Phelps,The support functionals of a convex set, Proc. Sympos. Pure Math., Vol. 7, Amer. Math. Soc., Providence, R. I. 1962, 27–35.
[2] F. F. Bonsall and J. Duncan,Numerical range, Lecture Notes of the London Math. Soc. 2 (1971), Cambridge, England. · Zbl 0207.44802
[3] F. F. Bonsall, B. E. Cain and H. Schneider,The numerical range of a continuous mapping of a normed space, Aequationes Math.2 (1968), 86–93. · Zbl 0162.20101 · doi:10.1007/BF01833492
[4] D. F. Cudia,The geometry of Banach spaces, Smoothness, Trans. Amer. Math. Soc.110 (1964), 284–314. · Zbl 0123.30701 · doi:10.1090/S0002-9947-1964-0163143-9
[5] M. M. Day,Normed Linear Spaces, Academic Press, New York, 1962. · Zbl 0100.10802
[6] M. Edelstein and A. C. Thompson,Some results on nearest points and support properties of convex sets in c 0, Pacific J. Math.40 (1972), 553–560. · doi:10.2140/pjm.1972.40.553
[7] V. L. Klee,Novex sets in linear spaces, I, Duke Math. J.18 (1951), 443–446. · Zbl 0042.36201 · doi:10.1215/S0012-7094-51-01835-2
[8] V. L. Klee,Convex sets in linear spaces, II, Duke Math. J.18 (1951), 875–883. · Zbl 0044.11201 · doi:10.1215/S0012-7094-51-01882-0
[9] R. R. Phelps,Support cones and their generalizations, Proc. Symp. Pure Math., Vol. 7, Amer. Math. Soc., Providence R. I., 1962, 393–401.
[10] R. R. Phelps,Support cones in Banach spaces and their applications, Advances in Math. (to appear). · Zbl 0284.46015
[11] R. T. Rockafellar,On the virtual convexity of the domain and range of a nonlinear maximal monotone operator, Math. Ann.185 (1970), 81–90. · doi:10.1007/BF01359698
[12] S. L. Trojanski,On locally uniforly convex and differentiable norms in certain nonseparable Banach spaces, Studia Math.37 (1971), 173–180.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.